# SDR FDEA202102160482

- Difficulty date: February 16, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: ALC705220
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LEADING EDGE (# 2 FROM INBOARD) ALC7272-502, UPPER OUTBOARD CAP   ALC7052-20 CRACKED. REMOVED AND REPLACED O/B UPPER CAP ALC7052-20 OF # 2 O/B HORIZONTAL LEADING EDGE   REF. DAC DWG ALC7052 AND SRM 51-31-01 VOL. 2.
